Tag Archives: Stefan problem

New article published in the peer-reviewed magazine «IOP Conference Series»

Jul 13, 2018

The peer-reviewed magazine «IOP Conference Series: Materials Science and Engineering» (volume 365, 2018) published the article «Comparison of analytical solution of the semi-infinite problem of soil freezing with numerical solutions in various simulation software», which was prepared by the employee of Simmakers company Gleb Gribovski in cooperation with Research Institute of Bases and Underground Structures (№8) NIIOSP named after N. M. Gersevanov.
The published results were presented earlier at the XXI International Scientific conference «Construction is the formation of living environment» within the section «Safety in construction» which was held on April 25-27, 2018, in MSUCE (NRU).

Article in the Peer-Reviewed Journal “Applied and Computational Mathematics”

Aug 23, 2013

The article “Consistency of the Douglas–Rachford splitting algorithm for the sum of three nonlinear operators: application to the Stefan problem in permafrost” was published in the peer-reviewed journal Applied and Computational Mathematics Vol. 2, No. 4, August 2013.

Abstract: Consistency of the Douglas–Rachford dimensional splitting scheme is proved for the sum of three nonlinear operators constituting an evolution equation. It is shown that the operators must be densely defined, maximal monotone and single valued on a real Hilbert space in order to satisfy conditions, under which the splitting algorithm can be applied. Numerical experiment conducted for a three-dimensional Stefan problem in permafrost suggests that the Douglas–Rachford scheme produces reasonable results, although the convergence rate remains unestablished.

Numerical experiment, conducted for 3D Stefan problem in permafrost indicates that Douglas-Rachford algorithm gives reliable results, although the convergence rate remains unknown.